Solution of a mixed problem for a linearized system of equations of motion of viscoplastic media
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1610-1617
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a15,
author = {T. M. Rasulov},
title = {Solution of a mixed problem for a linearized system of equations of motion of viscoplastic media},
journal = {Differencialʹnye uravneni\^a},
pages = {1610--1617},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a15/}
}
T. M. Rasulov. Solution of a mixed problem for a linearized system of equations of motion of viscoplastic media. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1610-1617. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a15/